# SDR SWAA117603

- Difficulty date: November 3, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 26,641 hours, 15,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT EEPLS INOP AT ROW 2.  REMOVED AND REPLACED CHARGER PER MM.
